# SDR PLGA990730

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Condition: Failed
- Location: Left
- Part time: 2,642 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FLT 6535 - JUST AFTER TAKEOFF, LEFT AIR CONDITIONING WENT TO FULL HOT.  THE FLIGHT ATTENDANT SAID IT WAS UNBEARABLE FOR THE PASSENGERS.  THE CREW RETURNED TO LGA WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT AIR CYCLE MACHINE IAW THE SAAB MM.  AIRCRAFT RETURNED TO SERVICE.  (X)
